MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device in an off-label location, not achieving paresthesia on the table, not performing an x-ray immediately after the procedure to confirm placement, migration, inadequate fixation, and no attempts to reprogram the transmitter have been ruled out as potential causes.Additionally, severe force applied to the implant, and excessive twisting, bending, or stretching have been ruled out.However, the patient has psychological concerns.The stimulator is used to treat pain.The cause of the reported issue is due to the patient being a poor candidate due to health, weight, age, or mental capacity due to psychological concerns (user error - patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported loss of therapy.After increasing the transmitter settings, the patient reported less pain in their feet.However, the patient is reportedly experiencing overstimulation in the morning and evenings when laying down on their back and stretching out their legs.The stretching leads to cramping in their calves and feet locking up.The transmitter settings were decreased and the patient will follow-up with their physician on (b)(6) 2024.The patient followed up with their physician and the transmitter settings were not changed.The patient is on a placebo program and due to psychological concerns, the transmitter settings were not changed.The patient was provided a replacement transmitter assembly and no other issues have been reported.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20835097
Report Number3010676138-2024-00260
Device Sequence Number11770372
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)220901(01)00818225020648(17)211201(21)211257-71
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2022
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO200922, SWO191202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale